Underlying functors on fibered manifolds

Authors

  • Miroslav Doupovec Department of Mathematics, Brno University of Technology, FSI VUT Brno, Technická 2, 616 69 Brno, Czech Republic

Abstract

For a product preserving bundle functor on the category of fibered manifolds we describe subordinated functors and we introduce the concept of the underlying functor. We also show that there is an affine bundle structure on product preserving functors on fibered manifolds.

References

A. Cabras, I. Kolář, Prolongation of projectable tangent valued forms, Arch. Math. (Brno) 38 (2002), 243-257.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Doupovec, On the underlying lower order bundle functors, to appear in Czechoslovak Math. J.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Doupovec, I. Kolář, On the jets of fibered manifold morphisms, Cahiers Topo. Geom. Diff. Categoriques 40 (1999), 21-30.
##plugins.generic.googleScholarLinks.settings.viewInGS##

I. Kolář, Affine structure on Weil bundles, Nagoya Math. J. 158 (2000), 99-106.
##plugins.generic.googleScholarLinks.settings.viewInGS##

I. Kolář, A general point of view to nonholonomic jet bundles, Cahiers Topo. Geom. Diff. Categoriques 44-2 (2003), 149-160.
##plugins.generic.googleScholarLinks.settings.viewInGS##

I. Kolář, P.W. Michor, J. Slovák, Natural Operations in Differential Geometry, Springer-Verlag, Berlin, 1993.
##plugins.generic.googleScholarLinks.settings.viewInGS##

I. Kolář, W.M. Mikulski, On the fiber product preserving bundle functors, Differential Geometry and Its Applications 11 (1999), 105-115.
##plugins.generic.googleScholarLinks.settings.viewInGS##

I. Kolář, W.M. Mikulski, Contact elements on fibered manifolds, Czechoslovak Math. J. 53(128) (2003), no. 4, 1017-1030.
##plugins.generic.googleScholarLinks.settings.viewInGS##

W.M. Mikulski, Product preserving bundle functors on fibered manifolds, Arch. Math. (Brno) 32 (1996), 307-316.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2004-05-22

How to Cite

Doupovec, M. (2004). Underlying functors on fibered manifolds. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 4, 53–63. Retrieved from https://studmath.uken.krakow.pl/article/view/13308